# SDR VNAA202308221111

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15471
- Aircraft time: 8,593 hours, 7,472 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL207919
- Condition: Unserviceable
- Location: 700
- Part time: 8,585 hours, 7,462 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP IN FLIGHT, AFTER GEAR UP / R/R LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-15-000/400-801. T/S IAW CRJ 900 FIM  32-51-50-810-801. B1-007464. OPS/LEAK CHECK GOOD.
